# SDR USAABB08109

- Difficulty date: June 18, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 274647
- Condition: Failed
- Location: Nlg
- Part time: 74,831 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT FLT 1121 EN ROUTE CLT TO MCO.  AFTER TAKEOFF, THE NOSE LANDING DOORS DID NOT INDICATE CLOSED.  THE QRH PROCEDURES DID NOT HAVE ANY EFFECT.  THE FLIGHT RETURNED TO FIELD CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NLG DOOR ACTUATOR.  OPERATIONAL, LEAK AND GEAR SWING CHECKS OK.  (S)
